# SDR SWIA2017090843742

- Difficulty date: August 19, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 29,640 hours, 18,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 RT DOOR POST CORRODED AT BOTTOM EDGE JUST ABOVE THE CROSSBEAM.   REPAIRED THE DOOR POST IAW REO.
